# SDR RRXA96138

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 678
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND SKIN CORRODED PAST LIMITATIONS IAW DC-8 SRM, AT Y=678 TO Y=680 AND BETWEEN LONGERON 30 RIGHT TO 31 RIGHT.  INSTALLED REPAIR IAW DER APPROVED ENGINEERING SKETCH B21-R20, TREATED AREA IAW DC-8 SRM 51-1-8.
